# SDR R61A2024012200048

- Difficulty date: January 7, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 FLOOR STRUCTURE CORROSION FOUND ON MID SHEAR PANEL BTWN FR87-88. MX REPLACED SHEAR PANEL IAW SRM 51-42-01.
